# SDR AALA201707249021

- Difficulty date: July 22, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 62,061 hours, 23,208 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53372235200
- Condition: Cracked
- Location: Frm 35
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE LEFT SIDE CORNER OF FITTING, FORWARD AFT FASTENER HOLE NR 4 AT FRAME 35 AND STRINGER 30L. REPAIRED THE FRAME IAW EA 271184, AND SRM 51-42-11.
